• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Equivalence of Palm measures for determinantal point processes associated with Hilbert spaces of holomorphic functions

Comptes Rendus Mathematique. 2015. Vol. 353. No. 6. P. 551-555.
Bufetov A. I., Qiu Y.

We obtain explicit formulae, in the form of regularized multiplicative functionals related to certain Blaschke products, of the Radon–Nikodym derivatives between reduced Palm measures of all orders for determinantal point processes associated with a large class of weighted Bergman spaces on the disk. Our method also applies to determinantal point processes associated with weighted Fock spaces.